Derived Equivalences for Φ-Cohen–Macaulay Auslander–Yoneda Algebras

Abstract In this paper, we introduce a class of algebras called Φ-Cohen–Macaulay Auslander–Yoneda algebras with Φ an admissible set of ℕ, and construct derived equivalences between these Φ-Cohen–Macaulay Auslander–Yoneda algebras from a given derived equivalence.

Saved in:
Author:

Pan, Shengyong [VerfasserIn]

Format:

Electronic Article

Language:

English

Published:

2013

Subjects:

Derived equivalence

Φ-Cohen–Macaulay Auslander–Yoneda algebra

Containing Work:

Enthalten in: Algebras and representation theory - Dordrecht [u.a.] : Springer Science + Business Media B.V, 1998, 17(2013), 3 vom: 23. Mai, Seite 885-903

Containing Work:

volume:17 ; year:2013 ; number:3 ; day:23 ; month:05 ; pages:885-903

Links:

Volltext [lizenzpflichtig]

DOI / URN:

10.1007/s10468-013-9423-1

Catalog id:

SPR010292586

Haven't found what you're looking for?

Contact us!